# SDR ASAA2021122136990

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,243 hours, 7,392 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801 PACK TEMP CTL BITE TEST. NO FAULTS FOUND. GREEN "GO" LIGHT CAME ON AFTER PUSHING "VERIFY" SWITCH. CONT CAB "ZONE TEMP" LIGHT WENT OFF AND STAYED OFF AFTER RUNNING PACKS.
